Discussions that mention ativan

General Health board


Nyquil contains a cough supressant, a decongestant, an antihistamine and a pain reliever.....
Acetaminophen 500mg (pain reliever/fever reducer..tylenol)
Dextromethorphan HBr 15mg (cough suppressant...DM)
Doxylamine succinate 6.25mg (antihistamine)
Pseudoephedrine Hydrochloride 30mg (nasal decongestant..sudafed)
plus alcohol ingredients


Yes, it would seem you already have a dependency (addiction) on the med and have already built up a resistence to it. The symptoms you're having are as well side effects of the Nyquil...as well, it could be some overdose symptoms. That wouldn't feel good for sure.

Why can't you sleep? you said you're too nervous to sleep.

I think the best thing would be for you to seek the help of a doctor who can steer you in the right direction to deal with your anxiety.

I dealt with mine through a psychologist and cognitive behavioural therapy. I also used Ativan when I needed to....

Alcohol with any medications to give an extra boost is like walking a very thin line with the walls getting farther and farther apart.

You need help with your anxiety, for any dependency on any meds or alcohol or drugs to satisfy/help/cover/eliminate an emotional state is basically no-where deal.

And yes, it's dangerous....not only because of ingesting such an amount of the individual ingredients, but you're adding more of them as well to your total intake. I think you're setting your brain up for an insatiable need.

Asking this question means you already know that what you're doing isn't helping. A good start.
There are proper medications for anxiety as well. See a doctor for sure.


Best to you,
quincy